Do Lupron shots cause you to grow a third eye?

Nope. You also will not turn into a werewolf. When my doctor first mentioned the possibility of Lupron shots as part of my fibroid treatment, I immediately started surfing the Internet for information. I found lots of pages that told me NOT to use Lupron under any circumstance. To run in the opposite direction and not look back. OK. Didn’t want to minimize the therapeutic experience of any woman but I really needed to read some stuff that was a little more balanced. Since I trusted my Gynecologist’s opinion, dissected and analyzed this whole “Lupron for fibroids” thing and made an informed decision.

In the next couple of posts, I’ll write about what I discovered and also my personal experience with Lupron.

Advertisements
Posted in Body, Drugs, Fibroids, Health, Life, Lupron, Medical Decisions, Medicine, Personal, Random Notes, Treatment, Women's Health. Comments Off on Do Lupron shots cause you to grow a third eye?
%d bloggers like this: